# SDR R61A201707190544

- Difficulty date: July 19, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 34,732 hours, 20,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: BS1705301120001
- Condition: Cracked
- Location: Tcas Rack
- Part time: 34,732 hours, 20,561 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A CRACK ON THE LT AFT VERTICAL COLUMN AT THE UPPER END OF THE TCAS RACK. MAINTENANCE REMOVED AND REPLACED THE COLUMN AT THE TCAS RACK IAW EO  R170EO-53-12-0000.
